# SDR MALA964829

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE FUSELAGE FRAME AT FS 174.  THEY STOP DRILLED THE CRACK AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW FAC SRM 53-90-20.  (M)
